Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 50, NWS Pueblo, CO

May 19, 20225 counties in Colorado

NWS Pueblo, CO issued this red flag warning at May 19, 2022, 3:25 PM MDT for 5 counties in Colorado. It took effect at May 20, 2022, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2022, 3:25 PM MDT (21:25 UTC)
In effect from
May 20, 2022, 12:00 PM MDT
Expired
May 20, 2022, 7:00 PM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5271 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WWUS85 KPUB 192125
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
325 PM MDT Thu May 19 2022

...A Red Flag Warning remains in effect until 9 PM today for
gusty winds and low relative humidity values for fire weather
zones 220 through 237, which includes all of south central and 
southeast Colorado...

...A Red Flag Warning has been issued from Noon until 7 pm on
Friday for fire weather zone 224, which includes the San Luis
Valley...

COZ224-201330-
/O.NEW.KPUB.FW.W.0050.220520T1800Z-220521T0100Z/
/O.CON.KPUB.FW.W.0049.000000T0000Z-220520T0300Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
325 PM MDT Thu May 19 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
224...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for high winds and low relative humidity,  which is in 
effect from noon to 7 PM MDT Friday.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220>223-225>237-200300-
/O.CON.KPUB.FW.W.0049.000000T0000Z-220520T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
325 PM MDT Thu May 19 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220...221...222...223...225...226...227...228...229...230... 
231...232...233...234...235...236 AND 237...

* Affected Area...Fire Weather Zones 220...221...222...223... 
  225...226...227...228...229...230...231...232...233...234...
  235... 236 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
910 
WWUS85 KPUB 200242
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
842 PM MDT Thu May 19 2022

...A Red Flag Warning will expire at 9 PM today for gusty winds 
and low relative humidity values for fire weather zones 220 
through 237, which includes all of south central and southeast 
Colorado...

...A Red Flag Warning has been issued from Noon until 7 pm on
Friday for fire weather zone 224, which includes the San Luis
Valley...

COZ224-201845-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-220520T0300Z/
/O.CON.KPUB.FW.W.0050.220520T1800Z-220521T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
842 PM MDT Thu May 19 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
FRIDAY FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONE 224... 

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220>223-225>237-200345-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-220520T0300Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
842 PM MDT Thu May 19 2022

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
220...221...222...223...225...226...227...228...229...230...231...232...233...234...
235...236 AND 237...

Though there are locations where wind gusts are still strong, the
relative humidity values have increased over 15%, therefore the
Red Flag Warning has been allowed to expire.

$$
661 
WWUS85 KPUB 200949
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
349 AM MDT Fri May 20 2022

...A Red Flag Warning remains in effect from Noon until 7 pm
today for fire weather zone 224, which includes the San Luis 
Valley...

COZ224-210100-
/O.CON.KPUB.FW.W.0050.220520T1800Z-220521T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
349 AM MDT Fri May 20 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
376 
WWUS85 KPUB 202039
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
239 PM MDT Fri May 20 2022

...A Red Flag Warning remains in effect until 7 pm today for fire
weather zone 224, which includes the San Luis Valley...

COZ224-210100-
/O.CON.KPUB.FW.W.0050.000000T0000Z-220521T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
239 PM MDT Fri May 20 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
548 
WWUS85 KPUB 210106
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
706 PM MDT Fri May 20 2022

...Red Flag Warning has expired for Fire Weather Zone 224, which 
includes the San Luis Valley...

COZ224-210215-
/O.EXP.KPUB.FW.W.0050.000000T0000Z-220521T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
706 PM MDT Fri May 20 2022

...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY HAS
EXPIRED FOR FIRE WEATHER ZONE 224...

Decreasing winds and increasing relative humidity will continue to
lessen the fire-weather risk this evening. As a result, the Red
Flag Warning has expired.

$$

Cohen

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 19, 3:25 PM MDT, 0 minutes earlier.

Area forecast discussion, May 19, 3:25 PM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
325 PM MDT Thu May 19 2022

.UPDATE...
Issued at 320 PM MDT Thu May 19 2022

Quick update to add a Red Flag Warning to the San Luis Valley for
Friday, as cold air and moisture won't arrive until Friday
evening.

&&

.SHORT TERM...(This evening through Friday)
Issued at 254 PM MDT Thu May 19 2022

Key Messages:

1) Strong cold front drops south through the area late tonight

2) Rain and Snow develop Friday morning over northern Colorado, then
spread south into central and southern Colorado in the afternoon

Currently, deep, dry w-sw flow in place across the area, with Red
Flag Conditions at most locations as humidity has fallen to around
10 percent. Rather thick upper level cloud shield has taken a couple
degf off of max temps so far today, though readings could still make
a run at record levels late this afternoon, as satellite loop
suggests some breaks in the overcast moving into the area. Tonight,
winds die off toward sunset over all but the higher peaks, and will
let fire weather highlight run until expiration at 9 pm. Attention
then turns northward, as strong cold front reaches the Palmer Divide
around midnight, then races southward through the plains toward the
NM border by sunrise. Low level flow then turns easterly through the
morning, with clouds filling in across most of the plains by
afternoon. Upper trough continues to sag southward through the
northern Rockies during the day, with precip developing over nrn
Colorado in the morning, then spreading southward through the
central mountains and over the Palmer Divide in the afternoon. Will
upgrade Winter Storm Watch to a Warning starting around noon for
Teller and El Paso Counties, as cold air pours south and rain
changes to snow by late afternoon as far south as Colorado Springs,
though any daytime accumulations will be light. Farther south and
west, San Luis Valley and southern mountains stay mainly dry and
windy, and may need a Red Flag Warning for a few areas as
colder/moister air will be slow to arrive here. Typical post frontal
max temp questions in place Fri, with in general, a strong
north/south gradient expected, and made some adjustments to NBM
temps to account for this.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM MDT Thu May 19 2022

Key Messages:

1) Winter makes a late-season return, with snow over much of our
mountains and adjacent areas. Multiple highlights in effect for
Friday-Saturday.

2) Near or below-freezing temperatures expected overnight through
Monday morning.

3) Potentially more unsettled pattern incoming for next week,
although warm temperatures should return.

Winter weather conditions will pick up Friday night into Saturday as
the main axis of the upper-level trough swings through. Snowfall
will begin over the mountains before spreading to the adjacent lower
elevations as the snow levels drop and cold air continues to come
in. The heaviest snowfall will occur over areas where localized
snowfall will be enhanced by the topography and the wind field.
Parts of the Continental Divide will be seeing 10-12 inches, thanks
to west-southwest flow aloft providing good orographic lift, while
the Palmer Divide and Pikes Peak region will be seeing our heaviest
snow amounts, between 15-20 inches thanks to northerly upslope flow.
Additionally, the northern Sangre de Cristo and the Wet Mountain
areas will be seeing 5-8 inches by the end of Saturday. Given
potential impacts, have decided to upgrade the Winter Storm Watch to
a Warning, as well as adding in the rest of El Paso County, given
the potential impacts to northern I-25 and Colorado Springs. Have
also hoisted Winter Weather Advisories over northern Fremont, as
well as the northern Sangres and Wets with their adjacent lower
elevation zones.

Snowfall is expected to be rather wet and heavy, with the main
impacts being briefly slick roads, tree damage and potential
power line damage from heavy accumulations. Temperatures Friday night
and Saturday will also be well below-average, near or below freezing
in places Friday night, with high temperatures Saturday only getting
into the 40s over most of the eastern plains. Areas that see
accumulating snow will be even colder, potentially not even reaching
40 depending on the strength of nocturnal cooling. The snow should
mostly dissipate Saturday night into early Sunday, but overnight
temperatures could pose an issue. 30s and below are expected across
the entire CWA, and with it being so late in the season we may have
to consider some freeze highlights. High temperatures recover
quickly on Sunday, although depending on the remaining moisture we
could still be seeing a few light, isolated showers over some of our
higher terrain, but in that case any accumulations would be little
to none as things warm up during the day. Highs will reach into the
mid-high 60s over most of the CWA, with 50s over some of the higher
terrain and the Palmer Divide. Most of the deterministic model
solutions show another wave of energy in the mid-upper levels
passing over us Sunday night, bringing another round of scattered
showers to the area, which should fall as rain.

Model solutions differ as we move into the start of next week, but
the general consensus is still for a more unsettled pattern. The
remnants of the upper-level trough will move over us, likely staying
a bit north of the area while still giving us enough moisture for us
to see precipitation during the first half of the work week. High
temperatures will likely persist through about Tuesday before
increasing around midweek, as the long-term model solutions suggest
some ridging building back in. The GFS is an outlier in this case,
keeping moisture around through at least next Wednesday. Will have
to wait until solutions converge towards something for forecast
confidence in this to increase.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 254 PM MDT Thu May 19 2022

VFR conditions expected at all TAF stations, KALS, KCOS and KPUB,
for most of the forecast period. KCOS is expected to have borderline
MVFR to IFR conditions around 17Z due to predicted rain showers in
the area, which is expected to turn to snow later that evening.
Winds at KALS expected to be gusty mainly out of the southwest for
the whole forecast period, except for a brief wind shift to the
southeast around 12Z. KCOS will start out gusty out of the southwest
shifting to the northwest around 02Z, then eventually shifting to
the southeast around 13Z, becoming gusty again at 17Z in the
vicinity of rain showers, turning northeasterly around 22Z.  KPUB
will start out gusty from a westerly component, shifting to an
easterly component around 09Z with a couple of brief breaks from the
gusts.  Winds at KPUB will stay gusty and are expected to shift to
the northeast around 22Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220>237.

Winter Weather Advisory from noon Friday to 6 AM MDT Saturday
for COZ058>060.

Winter Weather Advisory from 6 PM Friday to 6 PM MDT Saturday
for COZ072-073-079-080.

Winter Weather Advisory from 6 AM to 6 PM MDT Saturday for
COZ078.

Red Flag Warning from noon to 7 PM MDT Friday for COZ224.

Winter Weather Advisory from noon Friday to 6 PM MDT Saturday
for COZ076.

Winter Storm Warning from noon Friday to 6 PM MDT Saturday for
COZ081-082-084-085.

&&

UPDATE...PETERSEN
SHORT TERM...PETERSEN
LONG TERM...GARBEROGLIO
AVIATION...PETERSEN/RISER
Hazardous weather outlook, May 19, 12:13 PM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1213 PM MDT Thu May 19 2022

COZ058>089-093>099-201815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1213 PM MDT Thu May 19 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread critical fire weather conditions are expected across
all of south central and southeast Colorado today, as westerly
winds of 20 to 30 mph with gusts between 40 and 50 mph spread
across the area through the early evening. These strong winds,
combined with near record warm temperatures, low humidity values
and persistent dry conditions, will create conditions favorable
for extreme fire behavior, with rapid rates of growth and spread,
should a fire start. Please use extreme caution to avoid any fire
starts today.

A passing weather system across the northern Rockies tonight will
bring chances for snow showers across the higher terrain of the
central mountains later tonight. This system will also send a strong
cold front across the eastern plains early Friday morning

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A late season snowstorm is possible midday Friday through
Saturday. The best chances for significant snow accumulations are
in Teller and northern El Paso Counties. Significant snowfall is
also possible for Lake County and the mountains of Chaffee
County. Some snow accumulations are possible over the eastern
mountains and Interstate 25 corridor with snow levels lowering to
around 5500 feet.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/06

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:15 PM MDTSpecial Weather StatementPUBProwers15 min
May 18, 6:17 PM MDTSpecial Weather StatementPUBProwers43 min
May 18, 6:25 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers35 min
May 18, 7:15 PM MDTSpecial Weather StatementPUBBaca30 min
May 19, 4:08 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more72 hr
May 19, 2:53 PM MDTWinter Storm WarningPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more53 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.